# SDR ASAA2020100233270

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 29,564 hours, 9,577 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 0851HT1
- Condition: Inoperative
- Location: Rt Pitot
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUX PITOT LIGHT ON DURING FINAL APPROACH.  GROUNDED-YES.  REMOVED AND REPLACED LOWER RIGHT (AUX) PITOT PROBE, REF B737-900 AMM 34-11-01.  TURNED PROBE HEAT SWITCH ON AND LIGHT IS EXTINGUISHED.  PERFORMED OPERATIONS CHECK AMM 34-11-01- INSTALL TEST G(3) TO (7) (A).  OPERATIONS TEST PASSED.  ALTERNATE PITOT LEAK CHECK PASSED, REF AMM 34-11-00.
